CBS's 2003-2004 PREMIERE DATES

With CBS's announcement earlier this week that the finale of "Big Brother 4" has been moved to premiere week delaying the previously announced season premieres of "The King of Queens" and "Becker," the following is a recap of CBS's 2003-2004 premiere schedule.

Thursday, Sept. 18
8:00-9:30 PM SURVIVOR: PEARL ISLANDS

Monday, Sept. 22
8:00-8:30 PM YES, DEAR
8:30-9:00 PM STILL STANDING
9:00-9:30 PM EVERYBODY LOVES RAYMOND
9:30-10:00 PM TWO AND A HALF MEN
10:00-11:00 PM CSI: MIAMI

Tuesday, Sept. 23
8:00-9:00 PM NAVY NCIS
9:00-10:00 PM THE GUARDIAN
10:00-11:00 PM JUDGING AMY

Wednesday, Sept. 24
8:00-9:00 PM 60 MINUTES II
9:00-10:00 PM BIG BROTHER 4 (Finale)
10:00-11:00 PM THE BROTHERHOOD OF POLAND, NEW HAMPSHIRE

Thursday, Sept. 25
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION
10:00-11:00 PM WITHOUT A TRACE

Friday, Sept. 26
8:00-9:00 PM JOAN OF ARCADIA
9:00-10:00 PM JAG
10:00-11:00 PM THE HANDLER

Saturday, Sept. 27
8:00-9:00 PM 48 HOURS INVESTIGATES
9:00-10:00 PM HACK
10:00-11:00 PM THE DISTRICT

Sunday, Sept. 28
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM COLD CASE
9:00-11:00 PM CBS SUNDAY MOVIE ("Twelve Mile Road")

Wednesday, Oct. 1
9:00-10:00 PM THE KING OF QUEENS (Special One-Hour Premiere)

Wednesday, Oct. 8
9:30-10:00 PM BECKER